# SDR AALA971473

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND BRACKET CORRODED AT STRINGER 28R.  REMOVED AND MFG NEW BRACKET.  (M)
